Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have headache and nausea. Have disturbed stomach before or after. Reason?

I am female, Age 24, weight: 51 kg, height: 5 5 I experience very sharp pointy headache around one side of the head just above the eye (and just below the eye brow). The headache is not restricted to one specific side but can occur in any side. I also experience nausea along with it and the nausea seem to originate from the stomach(pointy/ discomfort feeling on that side of stomach as well). Also the headache is either after a disturbed stomach or is followed by a disturbed stomach (not always but mostly). When I take some acidity controlling medicine e.g Nexum, the nausea goes away immediately but the headache doesnt go away. It only goes when I sleep for several hours. Just to be clear, it doesnt happen when I have lack of sleep or access work. It happens any time though these things might increase the chance of it occuring. What exactly is this? Is this due to some stomach issue or some kind of headache?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi there, thanks for asking. The headaches you described are migraine type. Many migraine headaches are accompanied with stomachache. The management is like the migraines that are not accompanied with stomachache. Stomachache resolves following improving the headache. People who are suffering should avoid extreme light, extreme sound or any other provoking factor. In addition they may ask their doctor to give them a medication from the class of beta blocker (if there is no problem with prescribing for them, like asthma, etc) to prevent and also give a medication to use at the time of headaches. I wish you a good health.
Answered: Wed, 6 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor